# SDR RRXA991057

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N105WP
- Make and model: Doug DC-8-73
- Aircraft serial: 46095
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 39250
- Condition: Cracked
- Location: Bs 465 - 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK, MAIN CARGO DOOR FRAMES AT FS 465 AND FS 495 LOWER LATCH MOUNTS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR CHANNEL IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH NR REO- 06181.
